| Model Number |
M00505451 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during a tore (transoral outlet reduction)/rap (resection and plication) procedure on (b)(6) 2025.During the procedure, the suture broke when it was loaded onto the anchor exchange catheter after 5 suture bites.The procedure was completed with another suture.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 is being used to capture the reportable event of suture break.